# SDR FDEA201108153282

- Difficulty date: August 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 53,407 hours, 17,320 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bearing
- Part number: KSSB403
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STABILIZER CONSTANT SECTION HINGE BEARING MAKING POPPING NOISE.  REMOVED BEARING HAS PITTING CORROSION.  R & R BEARING REF AMM 55-51-01-2.
